Texas, 2010Tornado and Flash Flood in Texas, June 12 to 13, 2010
June 12 to 13, 2010 · NWS AMA · 50 events in 7 counties and zones
and an isolated tornado during the afternoon and evening hours. There were a couple of injuries reported due to the large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $112,000
- Crop damage
- None recorded
- Events
- 50
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms produced large hail...damaging winds...and an isolated tornado during the afternoon and evening hours. There were a couple of injuries reported due to the large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 12, 11:53 AM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 12, 11:53 AM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1253 PM CDT SAT JUN 12 2010
.AVIATION...
FOR THE 18Z TAFS...THIS REMAINS A COMPLEX FORECAST DUE TO THE
UNCERTAINTIES ASSOCIATED WITH A COLD FRONT THAT CURRENTLY EXTENDS
FROM NORTH OF KTCC TO KLBL. HOWEVER...THINK THIS FRONT WILL LIFT
SLIGHTLY NORTH THIS AFTERNOON AND WILL BE THE FOCUS FOR SHOWERS AND
THUNDERSTORMS AFTER 21Z. THEREFORE...FEEL MOST CONFIDENT THAT KDHT
AND KGUY ARE THE MOST LIKELY SITES TO BE IMPACTED BY CONVECTION. NOT
AS CONFIDENT ABOUT SHOWERS AND THUNDERSTORMS AT KAMA SO HAVE ONLY
INCLUDED CB REMARKS AT THIS TIME BUT WILL MONITOR THE SITUATION
CLOSELY AND AMEND IF NECESSARY. EXPECT SHOWERS AND THUNDERSTORMS TO
MOVE EAST ACROSS THE EASTERN OKLAHOMA AND NORTHEAST TEXAS PANHANDLE
THIS EVENING AND TONIGHT. THE COLD FRONT SHOULD MOVE SLOWLY TO THE
SOUTH OVERNIGHT...AND IT COULD PASS THROUGH KAMA AFTER 14Z. MVFR CIGS
WILL DEVELOP AT ALL OF THE TAF SITES TONIGHT AND LAST THROUGHOUT THE
REMAINDER OF THE TAF CYCLE.
JACKSON
&&
.PREV DISCUSSION... /ISSUED 626 AM CDT SAT JUN 12 2010/
AVIATION...
FOR THE 12Z TAFS...CONSIDERABLE UNCERTAINTY IN THE FORECAST TODAY
THANKS TO A COLD FRONT IN THE AREA WHICH THE MODELS HAVE HAD A HARD
TIME SHOWING THE EVOLUTION AND MOVEMENT OF OVER THE LAST 24 HOURS.
CURRENTLY APPEARS TO BE ALONG A LINE FROM KCAO TO KEHA. BASED ON ITS
CURRENT LOCATION...IT IS LIKELY THAT THE FRONT WILL MOVE OVER KDHT
AND KGUY BRIEFLY BETWEEN NOW AND 16Z...BEFORE TRANSITIONING BACK TO A
WARM FRONT AND MOVING NORTH OUT OF THE REGION. THE FRONT IS NOT
EXPECTED TO AFFECT KAMA THIS MORNING...HOWEVER...AN AREA OF LOW CLOUDS
FUELED BY UPSLOPE LOW LEVEL SOUTHEASTERLY FLOW WILL BRING TEMPORARY
MVFR CONDITIONS TO KAMA THROUGH 15Z. THE NEXT CONCERN WILL BE
TSRA. STORMS ARE POSSIBLE THROUGH OUT THE TAF PERIOD...HOWEVER THE
MORNING LOW CLOUDS WILL PROBABLY INHIBIT TSRA DEVELOPMENT
THROUGH 18Z. AFTER 18Z...THE FOCUS IS LIKELY TO BE NEAR AND ALONG THE
FRONT...BEGINNING AS DISCRETE THUNDERSTORMS...THOUGH COULD DEVELOP
INTO AN MESOSCALE CONVECTIVE COMPLEX AFTER 03Z TONIGHT. DUE TO THE
UNCERTAINTY IN THE MOVEMENT OF THE COLD FRONT...IT IS DIFFICULT TO
PIN DOWN EXACT TIMING OF TSRA IMPACTS TO THE TAF SITES...THOUGH BEST
GUESS AT THIS POINT IS TEMPO TSRA AT ALL TAF SITES BETWEEN 20 AND
03Z...WITH A POSSIBLE LONG DURATION TSRA IMPACT AT KAMA AFTER 03Z
DEPENDING ON WHERE THE FRONT STALLS.
SJOHNSON
PREV DISCUSSION... /ISSUED 348 AM CDT SAT JUN 12 2010/
DISCUSSION...
FRONTAL SYSTEM LURKING JUST NORTH OF THE FORECAST AREA WILL LIKELY
ENTER THE OK AND NRN TX PANHANDLE TODAY AND BECOME QUASI STATIONARY
ACROSS THE PANHANDLES THROUGH SUNDAY...BEFORE SURGING SOUTH ACROSS
THE REMAINDER OF THE AREA SUNDAY NIGHT. MODEL SOLUTIONS IN THE SHORT
TERM VARY QUITE A BIT. THE LOCATION OF FRONTAL BOUNDARY WILL BE AN
IMPORTANT FACTOR AS TO WHERE STORMS DEVELOP THIS AFTERNOON AND AGAIN
ON SUNDAY. SOUTHWEST FLOW ALOFT WILL CONTINUE ACROSS THE PANHANDLES
AS LARGE UPPER LOW CENTERED OVER THE SOUTHWEST US WILL PERSIST
THROUGH THE WEEKEND BEFORE LIFTING AND WEAKENING MON AND TUE. ALONG
WITH THE FRONTAL LOCATION...TIMING OF EMBEDDED DISTURBANCES IN UPPER
FLOW WILL ALSO BE KEY IN THE DEVELOPMENT AND COVERAGE OF
THUNDERSTORMS. SW FLOW ALOFT WILL STRENGTHEN TODAY AND SUNDAY. AS
SHEAR AND INSTABILITY IMPROVES...SO DOES THE THREAT OF SEVERE
WEATHER. SPC SLIGHT RISK SEEMS WARRANTED ACROSS THE PANHANDLES TODAY
AND SUNDAY...AND TO A LESSER EXTENT ON MONDAY. WEAK W/SW FLOW WED
THROUGH THE REMAINDER OF THE EXTENDED FORECAST PERIODS. STORMS COULD
OCCUR ON ANY OF THESE DAYS...BUT ANY DEVELOPMENT WILL BE ISOLATED AND
WE MAY BE TOO CAPPED. THEREFORE...WILL LEAVE THE EXTENDED PERIODS DRY
FOR NOW.
TEMPERATURES WILL BE TRICKY DEPENDING ON LOCATION AND TIMING OF
FRONT...AND CONTINGENT ON HOW MUCH CLOUDINESS AND PRECIP OCCUR. WILL
UNDERCUT GUIDANCE A FEW DEGREES EACH DAY...EXCEPT FOR LATER PERIODS.
IN THE IMMEDIATE WAKE OF THE COLD FRONT...MONDAY EXPECTED TO BE THE
COOLEST DAY. TEMPS WILL TREND UPWARDS AGAIN LATE IN THE WEEK...BUT
ABNORMALLY HOT WEATHER IS NOT ANTICIPATED AT THIS TIME.
FIRE WEATHER...
ELEVATED FIRE WEATHER CONCERNS FOR THE EXTREME SOUTHWESTERN PORTIONS
OF THE TEXAS PANHANDLE THIS AFTERNOON FOR A FEW HOURS WHEN RH VALUES
MAY DIP TO AROUND 15 PERCENT AND 20 FOOT WINDS APPROACH 20 MPH.
OTHERWISE...SIGNIFICANT FIRE WEATHER CONCERNS ARE NOT ANTICIPATED FOR
THE REMAINDER OF THE 7 DAY FORECAST PERIOD AS WINDS GENERALLY REMAIN
BELOW 20 KTS AND MIN RH VALUES ABOVE 25 PERCENT.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.
&&
13/14
Hazardous weather outlook, Jun 12, 3:17 AM CST, 10 hours 21 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
417 AM CDT SAT JUN 12 2010
OKZ001>003-TXZ001>020-122100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
417 AM CDT SAT JUN 12 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THAT
DEVELOP MAY BE SEVERE ESPECIALLY DURING THE AFTERNOON AND EVENING
HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...
THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN ADDITION...HEAVY RAIN
WILL BE POSSIBLE ESPECIALLY DURING THE EVENING AND OVERNIGHT HOURS
LEADING TO LOCALIZED FLOODING.
SOUTHERLY WINDS OF 15 TO 25 MPH ARE EXPECTED TODAY AND TONIGHT. AS A
RESULT...BOATERS ARE URGED TO EXERCISE CAUTION ON AREA LAKES.
.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION SUNDAY
THROUGH TUESDAY. SOME OF THE STORMS THAT DEVELOP COULD BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES SHOULD MONITOR THE LATEST FORECASTS...AND BE
READY FOR POSSIBLE ACTIVATION TODAY. SPOTTER ACTIVATION MAY ALSO BE
NEEDED TOMORROW AND MONDAY.
SJOHNSON
Event by event
37 hail, 10 thunderstorm wind, 1 tornado, 1 flash flood, 1 flood. Local standard time, as filed.
Hail, Moore
- When
- June 12, 1:38 PM CST
- Where
- Moore County, 5.09 mi W of Dumas Muni Arpt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.860, -102.110
Hail, Moore
- When
- June 12, 1:44 PM CST
- Where
- Moore County, 5.78 mi NNW of Dumas Muni Arpt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.930, -102.050
Hail, Moore
- When
- June 12, 2:04 PM CST to 2:06 PM CST
- Where
- Moore County, 0.89 mi SW of Cactus
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.040, -102.010
Hail, Sherman
- When
- June 12, 2:09 PM CST
- Where
- Sherman County, 11.18 mi S of Lautz
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.060, -102.000
Tornado, Moore
- When
- June 12, 2:14 PM CST to 2:16 PM CST
- Where
- Moore County, 8 mi S of Sunray to 7.92 mi S of Sunray
- Rating
- EF0
- Path length
- 0.56 mi
- Path width
- 25 yd
- Reported by
- Storm Chaser
- Coordinates
- 35.904, -101.730
The cone tornado touched down at 1414 CST about eight miles south of Sunray Texas and remained over open country. No damage or injuries were reported. The Moore County Sheriff also witnessed the brief tornado in the same location. The tornado lifted around 1416 CST in about the same location. The tornado path length and path width were estimated.
Hail, Moore
- When
- June 12, 2:15 PM CST
- Where
- Moore County, 0.69 mi N of Dumas
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.860, -101.970
Hail, Moore
- When
- June 12, 2:17 PM CST
- Where
- Moore County, 7.31 mi E of Dumas
- Measured
- 2 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.860, -101.840
Hail, Moore
- When
- June 12, 2:23 PM CST
- Where
- Moore County, 5.65 mi SW of Sunray
- Measured
- 4 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.970, -101.810
Hail, Moore
- When
- June 12, 2:25 PM CST
- Where
- Moore County, 3.35 mi W of Sunray
- Measured
- 3.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.020, -101.790
Hail, Moore
- When
- June 12, 2:27 PM CST to 2:30 PM CST
- Where
- Moore County, 7.11 mi SW of Sunray
- Measured
- 5.5 in hail
- Injuries
- 0 direct, 1 indirect
- Property damage
- $2,000
- Reported by
- Storm Chaser
- Coordinates
- 35.940, -101.810
The large hail came through the window of the vehicle which the storm chaser was driving and caused minor cuts to the driver.
Hail, Moore
- When
- June 12, 2:28 PM CST to 2:30 PM CST
- Where
- Moore County, 1.68 mi E of Sunray
- Measured
- 2.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.020, -101.700
Hail, Moore
- When
- June 12, 2:32 PM CST to 2:34 PM CST
- Where
- Moore County, 7.11 mi SW of Sunray
- Measured
- 6 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.940, -101.810
Hail, Moore
- When
- June 12, 2:32 PM CST to 2:34 PM CST
- Where
- Moore County, 3.94 mi WSW of Sunray
- Measured
- 2.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.990, -101.790
Hail, Moore
- When
- June 12, 2:40 PM CST to 2:42 PM CST
- Where
- Moore County, 0.89 mi SE of Sunray
- Measured
- 4 in hail
- Reported by
- Storm Chaser
- Coordinates
- 36.010, -101.720
Hail, Hansford
- When
- June 12, 3:41 PM CST to 3:43 PM CST
- Where
- Hansford County, 4.81 mi SW of Gruver
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.220, -101.460
Hail, Hansford
- When
- June 12, 5:30 PM CST to 5:32 PM CST
- Where
- Hansford County, 0.56 mi E of Spearman
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.200, -101.190
Hail, Hartley
- When
- June 12, 5:33 PM CST to 5:35 PM CST
- Where
- Hartley County, 5.09 mi E of Hartley
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.890, -102.310
Hail, Hansford
- When
- June 12, 5:38 PM CST to 5:40 PM CST
- Where
- Hansford County, 0.56 mi E of Spearman
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.200, -101.190
Thunderstorm Wind, Hansford
- When
- June 12, 5:38 PM CST to 5:40 PM CST
- Where
- Hansford County, 0.56 mi E of Spearman
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 36.200, -101.190
The broadcast media estimated the thunderstorm wind gust in Spearman Texas.
Hail, Hartley
- When
- June 12, 5:39 PM CST to 5:41 PM CST
- Where
- Hartley County, 5.09 mi E of Hartley
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 35.890, -102.310
Hail, Moore
- When
- June 12, 5:45 PM CST to 5:47 PM CST
- Where
- Moore County, 6.75 mi WSW of Dumas Muni Arpt
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 35.810, -102.130
Hail, Moore
- When
- June 12, 5:55 PM CST to 5:57 PM CST
- Where
- Moore County, 3.98 mi W of Dumas Muni Arpt
- Measured
- 1.25 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.860, -102.090
The storm chaser reported the hail along U.S. Highway 87.
Hail, Moore
- When
- June 12, 6:03 PM CST to 6:05 PM CST
- Where
- Moore County, 2.88 mi WNW of Dumas Muni Arpt
- Measured
- 1.25 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.860, -102.070
Thunderstorm Wind, Moore
- When
- June 12, 6:17 PM CST to 6:19 PM CST
- Where
- Moore County, Dumas
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.850, -101.970
The public estimated the thunderstorm wind gust in Dumas Texas.
Thunderstorm Wind, Moore
- When
- June 12, 6:18 PM CST to 6:20 PM CST
- Where
- Moore County, 0.69 mi N of Dumas
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 35.860, -101.970
The Moore County Emergency Manager reported that three mobile homes had blown off of their foundations and into the road at the sixteen hundred block of Binkley Avenue in Dumas Texas.
Hail, Moore
- When
- June 12, 6:20 PM CST to 6:22 PM CST
- Where
- Moore County, 0.69 mi N of Dumas
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.860, -101.970
Thunderstorm Wind, Moore
- When
- June 12, 6:20 PM CST to 6:22 PM CST
- Where
- Moore County, 0.69 mi N of Dumas
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.860, -101.970
The public estimated the thunderstorm wind gust in Dumas Texas.
Hail, Moore
- When
- June 12, 6:21 PM CST to 6:23 PM CST
- Where
- Moore County, 0.69 mi N of Dumas
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.860, -101.970
Hail, Moore
- When
- June 12, 6:26 PM CST to 6:28 PM CST
- Where
- Moore County, 0.69 mi N of Dumas
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.860, -101.970
Thunderstorm Wind, Moore
- When
- June 12, 6:26 PM CST to 6:28 PM CST
- Where
- Moore County, 0.69 mi N of Dumas
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Storm Chaser
- Coordinates
- 35.860, -101.970
Thunderstorm Wind, Ochiltree
- When
- June 12, 6:29 PM CST to 6:31 PM CST
- Where
- Ochiltree County, 1.31 mi WSW of Perryton
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.390, -100.820
A trained spotter estimated the thunderstorm wind gust just west of Perryton Texas.
Hail, Moore
- When
- June 12, 6:30 PM CST to 6:32 PM CST
- Where
- Moore County, 0.69 mi N of Dumas
- Measured
- 1.75 in hail
- Injuries
- 1 direct, 0 indirect
- Reported by
- Public
- Coordinates
- 35.860, -101.970
Thunderstorm Wind, Ochiltree
- When
- June 12, 6:30 PM CST to 6:32 PM CST
- Where
- Ochiltree County, 0.69 mi S of Perryton
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 36.390, -100.800
Hail, Ochiltree
- When
- June 12, 7:06 PM CST to 7:08 PM CST
- Where
- Ochiltree County, 0.69 mi S of Perryton
- Measured
- 1 in hail
- Reported by
- Storm Chaser
- Coordinates
- 36.390, -100.800
Hail, Hutchinson
- When
- June 12, 7:50 PM CST to 7:52 PM CST
- Where
- Hutchinson County, 9.56 mi NE of Pringle
- Measured
- 2.5 in hail
- Reported by
- Public
- Coordinates
- 36.040, -101.320
The public estimated the hail to be the size of lemons.
Hail, Sherman
- When
- June 12, 8:00 PM CST to 8:02 PM CST
- Where
- Sherman County, 1.81 mi ESE of Mallett
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.340, -102.070
Hail, Hansford
- When
- June 12, 8:07 PM CST to 8:09 PM CST
- Where
- Hansford County, 9.17 mi SSE of Spearman
- Measured
- 2.5 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.080, -101.130
Hail, Hansford
- When
- June 12, 8:10 PM CST to 8:12 PM CST
- Where
- Hansford County, 4.18 mi S of Spearman
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.140, -101.190
Hail, Lipscomb
- When
- June 12, 8:27 PM CST to 8:29 PM CST
- Where
- Lipscomb County, 0.89 mi NW of Booker
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.460, -100.540
Hail, Lipscomb
- When
- June 12, 8:40 PM CST to 8:42 PM CST
- Where
- Lipscomb County, 1.49 mi NNW of Darrouzett
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.450, -100.330
Thunderstorm Wind, Lipscomb
- When
- June 12, 8:40 PM CST to 8:42 PM CST
- Where
- Lipscomb County, 1.49 mi NNW of Darrouzett
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.450, -100.330
A trained spotter estimated the thunderstorm wind gust in Darrouzett Texas.
Hail, Hansford
- When
- June 12, 8:52 PM CST to 8:54 PM CST
- Where
- Hansford County, 0.89 mi SE of Morse
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.060, -101.470
Hail, Hartley
- When
- June 12, 9:25 PM CST to 9:27 PM CST
- Where
- Hartley County, 8.29 mi SE of Romero
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.640, -102.820
Hail, Hansford
- When
- June 12, 9:30 PM CST to 9:32 PM CST
- Where
- Hansford County, 0.56 mi E of Spearman
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.200, -101.190
Thunderstorm Wind, Moore
- When
- June 12, 9:30 PM CST to 9:32 PM CST
- Where
- Moore County, 0.89 mi SW of Cactus
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 36.040, -102.010
Local law enforcement officials reported multiple power lines had blown down...dumpsters were overturned...tree limbs had blown down...a water tank had blown over...shingles had blown off roofs of homes in the area...and a roof had blown off a local business by the strong thunderstorm wind gusts.
Hail, Hansford
- When
- June 12, 9:55 PM CST to 9:57 PM CST
- Where
- Hansford County, 0.89 mi SW of Morse
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.060, -101.490
Hail, Hansford
- When
- June 12, 10:00 PM CST to 10:02 PM CST
- Where
- Hansford County, 0.56 mi E of Spearman
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.200, -101.190
Thunderstorm Wind, Ochiltree
- When
- June 13, 12:01 AM CST to 12:03 AM CST
- Where
- Ochiltree County, 0.69 mi N of Perryton Muni Arpt
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 36.410, -100.750
Flash Flood, Hansford
- When
- June 13, 1:54 AM CST to 3:30 AM CST
- Where
- Hansford County, 2.28 mi NNW of Spearman to 3.08 mi NW of Spearman
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.228, -101.221
The local law enforcement officials reported water to be five to six feet deep with several roads closed four miles northwest of Spearman Texas. No damage or injuries were reported.
Flood, Hansford
- When
- June 13, 3:44 AM CST to 5:00 AM CST
- Where
- Hansford County, 1.91 mi SW of Gruver to 2.05 mi NW of Gruver
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.251, -101.424
Local law enforcement officials reported numerous motorists were stranded on highways around the town of Gruver Texas. No damage or injuries were reported.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Iowa, June 12 to 30, 2010$1.0 billion · 51 events
- Heat in Tennessee, June 12 to 14, 20101 death · 20 events
- Lightning Strike in Colorado, June 12, 20101 death · 1 event
- Flash Flooding in West Virginia, June 12 to 13, 2010$8.1 million · 4 events
- Flash Flood and Hail in New Mexico, June 12, 2010$1.3 million · 2.75 in hail · 21 events
- Flooding in Iowa, June 12 to 21, 2010$875,000 · 15 events
- Damaging Wind and Lightning Strikes in North Carolina, June 12, 2010$1.5 million · 50 kt wind · 3 events
- Tornadoes and Flash Flooding in Kansas, June 12 to 13, 2010$203,000 · EF1 · 17 events
- Flash Flooding in South Dakota, June 12, 2010$1.0 million · 3 events
- Flash Flooding and Flooding in Ohio, June 12 to 15, 2010$519,000 · 1 in hail · 15 events
- Flash Flooding and Flood in Iowa, June 12, 2010$454,000 · 50 kt wind · 12 events
- Flood in Iowa, June 12 to 27, 2010$500,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 234975, 234976, 234977, 234978, 235014, 234979, 234980, 234981, 234982, 234985, 234986, 234987, 234988, 234989, 234990, 234991, 234992, 234993, 235019, 234994, 234995, 234996, 234997, 235020, 235017, 234998, 235021, 234999, 235000, 235023, 235024, 235008, 235022, 235001, 235002, 235003, 235005, 235004, 235006, 235009, and more.